# SDR MWEA97708

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Misrepaired
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING D-CHK, FOUND PREV REPAIR FS 980 FROM 26L TO 26R IMPROP.  MTC REPAIRED IAW 53-03 FIG 2A.
